# SDR CA060601006

- Difficulty date: March 27, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,906 hours
- Engine: Pwa PT6T3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Detector
- Part number: 2090753261
- Part serial: EMS549
- Condition: Failed
- Location: Rpm Limit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OUT LIGHT STAYS ON AFTER ENGINES STARTED. RPM LIGHT INTERMITTENT WITH RPM IN NORMAL OPERATING RANGE.THE RELIABILITY OF THESE UNITS ARE NOT GOOD.IN OUR FLEET OF 4 BELL 212'S WE GO THROUGH 6 RPM BOXES IN 1 SUMMER (TC NR 20060601006)
